Publications by Our Graduate Students
(2012) Uniform Dilations in Higher Dimensions preprint
(2012) Deformations of non-compact, projective manifolds arXiv preprint
(2012) Free boundary regularity in the optimal partial transport problem Submitted.
(2011) A sharp stability result for the relative isoperimetric inequality inside convex cones J. Geom. Anal., to appear.
(2012) Limitations on cloning in classical mechanics J. Math. Phys 53 012902
(2012) The Khovanov homology of (p,-p,q) pretzel knots J. Knot Theory Ramifications 21 5
(2012) On the Aleksandrov-Bakelman-Pucci estimate for the infinity Laplacian Submitted
(2012) Hawking mass and local rigidity of minimal two-spheres in three-manifolds Submitted
(2012) On the blow-up of four dimensional Ricci flow singularities J. Reine Angew. Math. To appear.
(2012) Dirichlet-Ford Domains and Arithmetic Reflection Groups Pacific J. Math. 255 2 417--437
(2012) Orthonormal Systems in Linear Spans Submitted
(2012) Periodic orbits in the concentric circular restricted four-body problem and their invariant manifolds Physica D, to appear
(2011) A Variational Barban-Davenport-Halberstam Theorem Journal of Number Theory, to appear
(2011) Estimates for the Square Variation of Partial Sums of Fourier Series and their Rearrangements Journal of Functional Analysis, to appear
(2011) Maximal Operators Associated to Multiplicative Characters Submitted
(2010) Restriction Estimates for the Paraboloid Over Finite Fields Proc. Amer. Math. Soc., to appear
(2011) Treecode-based generalized Born method J. Chem. Phys. 134, 064107;
(2010) Dual Formulations of Mixed Finite Element Methods Accepted to Copmuter Aided Design
(2011) Time-dependent scattering theory for ODE's and applications to reaction dynamics J. Phys. A: Math. Theor. 44 (2011) 195101.
(2011) Perturbation and Numerical Methods for Computing the Minimal Average Energy To appear in Networks and Heterogeneous Media
(2010) On the Structure of Sets of Large Doubling European Journal of Combinatorics 32 (2011) 688-708
(2010) Error Estimates for Generalized Barycentric Interpolation Accepted to Advances in Computational Mathematics
(2009) Resonance sequences and focal decomposition Israel Journal of Mathematics 170 269-284
(2011) Rank gradient in co-final towers of certain Kleinian groups submitted (arxiv)
(2010) How to Leak on Key Updates STOC 2011
(2011) A Comparison Principle for a Sobolev Gradient Semi-flow Communications on Pure and Applied Analysis 10 1 69-91
(2010) Stability of First Order ODEs with Colored Noise Forcing Submitted
(2011) Incompressible Boussinesq equations and spaces of borderline Besov type arXiv preprint
(2010) Regularity for non-local almost minimal boundaries and applications Submitted (arxiv preprint)
(2010) Five lectures on optimal transportation: Geometry, regularity and applications Submitted (arxiv preprint)
(2011) Aleksandrov-Bakelman-Pucci Type Estimates For Integro-Differential Equations Submitted (arxiv preprint)
(2009) Optimal regularity for the Signorini Problem Calculus of Variations and Partial Differential Equations 36 533-546
(2010) Random close packing in a granular model J. Math. Phys. 51, 113302 (2010)
(2009) Random loose packing in granular matter J. Stat. Phys. 135 (2009), 1-23
(2010) Layering in crumpled sheets Europhys. Lett. 91 (2010) 56003
(2010) Identifying the Canonical Component for the Whitehead Link submitted
(2010) Commensurability classes containing three knot complements Algebraic & Geometric Topology 10 2 663-677
(2010) An Improved Upper Bound for the Sum-free Subset Constant J. Integer Seq. 13 (2010), no. 8, Article 10.8.3, 15 pp
(2010) Results on coupled Ricci and harmonic map flows submitted
(2010) Explicit Ricci solitons on nilpotent Lie groups submitted
(2009) A Classification of Additive Symmetric 2-Cocycles Illinois Journal of Mathematics 53 4 983-1017
(2011) Non-negative Ricci curvature on closed manifolds under Ricci flow Proc. Amer. Math. Soc.
(2007) Quiver Poisson algebras J. Algebra 312 2 570-589
(2011) Complementary Space for Enhanced Uncertainty and Dynamics Visualization Chapter in Topological Methods in Data Analysis and Visualization: Theory, Algorithms and Applications
(2009) Topology Based Selection and Curation of Level Sets Chapter in Topology-Based Methods In Visualization 45-58
The content above is auto generated. It must be deleted, including this line.